The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 81, Issue 4, 2006
Metadata
 

An algorithm to find vertical tori in small Seifert fiber spaces
Tao Li
pp. 727–753
Abstract | Full-Text PDF (234 KB) | Metadata

Higher-order linking forms for knots
Constance Leidy
pp. 755–781
Abstract | Full-Text PDF (244 KB) | Metadata

Existence of quasi-periodic solutions for elliptic equations on a cylindrical domain
Raquel M. Gaspar
pp. 783–800
Abstract | Full-Text PDF (162 KB) | Metadata

Sharp inequalities for the coefficients of concave schlicht functions
Farit G. Avkhadiev, Christian Pommerenke and Karl-Joachim Wirths
pp. 801–807
Abstract | Full-Text PDF (78 KB) | Metadata

A weak Kellogg property for quasiminimizers
Anders Björn
pp. 809–825
Abstract | Full-Text PDF (151 KB) | Metadata

Topological model for a class of complex Hénon mappings
Sylvain Bonnot
pp. 827–857
Abstract | Full-Text PDF (255 KB) | Metadata

When does the associated graded Lie algebra of an arrangement group decompose?
Stefan Papadima and Alexander I. Suciu
pp. 859–875
Abstract | Full-Text PDF (182 KB) | Metadata

Non-existence of n-dimensional T-embedded discs in R2n
Gordana Stojanovic and Serge Tabachnikov
pp. 877–882
Abstract | Full-Text PDF (73 KB) | Metadata

Gauss-Manin connections for arrangements, IV. Nonresonant eigenvalues
Daniel C. Cohen and Peter Orlik
pp. 883–909
Abstract | Full-Text PDF (243 KB) | Metadata

Metrics on diagram groups and uniform embeddings in a Hilbert space
Goulnara N. Arzhantseva, V. S. Guba and Mark V. Sapir
pp. 911–929
Abstract | Full-Text PDF (196 KB) | Metadata

Some Novikov rings that are von Neumann finite and knot-like groups
Dessislava H. Kochloukova
pp. 931–943
Abstract | Full-Text PDF (122 KB) | Metadata

Sur la représentation conforme des surfaces de Riemann à bord et une caractérisation des courbes séparantes
Alexandre Gabard
pp. 945–964
Abstract | Full-Text PDF (253 KB) | Metadata